DOI 10.2169/internalmedicine1962.30.387
A case of neuroleptic malignant syndrome with acute renal failure after the discontinuation of sulpiride and maprotiline.
Аннотация
A 46-year-old man developed neuroleptic malignant syndrome with acute myoglobinuric renal failure after the discontinuation of sulpiride and maprotiline treatment. He showed the characteristic features of hyperpyrexia, altered consciousness, muscle rigidity, and autonomic dysfunction. Laboratory data showed lysis of skeletal muscle cells and renal impairment. Muscle biopsy revealed necrosis and regenerative changes in muscle fibers. Renal biopsy showed focal tubulitis and interstitial infiltration of small inflammatory cells. The combination of sulpiride and maprotiline has not previously been reported to be the cause of neuroleptic malignant syndrome and acute myoglobinuric renal failure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.